# SDR UALA2011080203993

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 65,002 hours, 11,792 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Terminal Block
- Condition: Unsecure
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG TERMINAL BLOCK UNABLE TO TIGHTEN FEEDER CABLES STUD LOOSE.  REPLACED TERMINAL BLOCK.  BLOCK IN PLACE, COVER IS OFF WAITING FOR NEW NUTS. COVER AND SCREWS LOOSELY SECURED TO SIDE OF IDG.  SECURED FEEDER TERMINALS AND COVER AFTER REPLACEMENT OF FEEDER HARNESS W0650.
